MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, an impedance issue occurred and the procedure was cancelled.When attempting to ablate the cavotricuspid isthmus cti without anatomy (just with the help of the cs catheter), 0w displayed on the generator several times and the impedance rose to 999.The ampere generator had to be restarted twice, grounded, and a second neutral electrode had to be used.A loose contact was also noticed on the flexability.The procedure was more complex than expected, and several maps and had to be carried out.The patient became restless over time.The system displayed several warnings, including "voxel collection is suspended because the system has detected an impedance shift.Existing voxels were deleted to resolve the issue.Then, the field frame disconnected and could not be reconnected.The neck patch also showed as disconnected.The physician did not want to validate the examination again or carry out further troubleshooting.The procedure had to be stopped because the anatomical position was not reached.There were no adverse patient consequences.It is suspected the issue was the patient's fault as no similar problems have occurred since.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported impedance issue occurred and subsequent cancellation could not be determined.

Brand Name
ENSITE¿
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14712760
Report Number2184149-2022-00145
Device Sequence Number5234027
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENSITE-DWS-1.1
Device Catalogue NumberENSITE-DWS-1.1
Device Lot Number8275729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown